# SDR ALGA201908090004

- Difficulty date: June 18, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: 9Y-TK
- Make and model: Agusta AW139
- Aircraft serial: 41395
- Aircraft time: 4,731 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Deck Plate
- Part number: 3G5333A09731
- Condition: Corroded
- Location: Not Reported
- Part time: 4,731 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1200HR INSPUPPER DECK ASSY WAS FOUND TO BE CORRODED & DE-BONDED
